# SDR UIEA2022092000997

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 460 LBL 95 - 98 FLOOR BEAM UPPER CAP FOUND CORROSION( FLOOR BEAM UPPER CAP CORROSION AREA REPAIRED AS PER RI NO.RI-53-10-15897 REV.A )
